MathSciNet Relay Station
MathSciNet bibliographic data
MR216035 (35 #6870) 32.65
Baily, W. L., Jr.; Borel, A. Compactification of arithmetic quotients of bounded symmetric domains. Ann. of Math. (2) 84 1966 442–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement